# SDR USAA2012070900047

- Difficulty date: June 19, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON ANGLE AT BS 328, WL 208 BETWEEN RBL 40 TO RBL 64.5.  REPLACED ANGLE AT BS 328, WL 208 BETWEEN RBL 40 TO RBL 64.5 IAW B737 SRM 51-40-02-0G, FIG 12.
